# SDR 0103889614

- Difficulty date: August 13, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- Aircraft time: 64,077 hours, 65,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LCK VISIT A .125 INCH CRACK WAS DETECTED EMANATING FROM NR 6 AFT DOOR STOP IN FWD DIRECTION.  A PREVIOUSLY EXISTING REPAIR DOUBLER WAS DISCOVERED STARTING FORWARD OF THE UPPER TANGENT POINT OF THE UPPER AFT CORNER OF THE L1 DOOR.  THE DOUBLE EXTENDS AROUND THE CORNER AND ENCOMPASSES AFT DOOR STOPS NR 1 THROUGH NR 5.  REPAIRED PER EA 96-184001.
